# SDR AALA201707129017

- Difficulty date: July 11, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 60,419 hours, 7,259 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 1038
- Condition: Malfunctioned
- Location: Cabin
- Part time: 24,045 hours, 2,796 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTED AN ELECTRICAL ODOR IN THE BUSINESS CLASS GALLEY.  ODOR IDENTIFIED AS UPPER FORWARD RECIRCULATION FAN MALFUNCTIONED.   REMOVED AND REPLACED THE RECIRCULATION FAN IAW AMM 21-25-01.  OPS CHECKED GOOD.
